On estimation of delay location
Alexander Gushchin () and
Uwe Küchler ()
Statistical Inference for Stochastic Processes, 2011, vol. 14, issue 3, pages 273-305
Keywords: Affine stochastic delay differential equation; Bayes estimator; Fractional Brownian motion; Local asymptotic normality; Maximum likelihood estimator; Regular variation; Stationary Gaussian process; 62M09; 34K50; 60G10; 60G30; 62F12 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:spr:sistpr:v:14:y:2011:i:3:p:273-305
Ordering information: This journal article can be ordered from
Access Statistics for this article
Statistical Inference for Stochastic Processes is edited by Denis Bosq
More articles in Statistical Inference for Stochastic Processes from Springer
Series data maintained by Guenther Eichhorn ().